Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

When Do You Know You Need Accutane?

When you have severe acne, and it's scarring or completely fucking up your life.

Some people take it for mild/moderate acne when it is persistent.

You've been debating for some time haven't you. Go see your derm and see what he thinks. He is the best person to ask.

Share this post


Link to post
Share on other sites

If you have persistent acne that you cant seem to shift or when you have severe acne. Go see a derm, they're the only ones who can give you the green light and they know when to prescribe the 'tane, well some do!

Share this post


Link to post
Share on other sites

see I dont hvae severe acne......but what if I take accutane and it becomes severe and I get scarring

Share this post


Link to post
Share on other sites

Well, then you might regret having taken it when your acne wasn't that bad to start with, eh?

seconded

Share this post


Link to post
Share on other sites
so it does make it worse

Some people experience an initial breakout, often the worst of their lives. I often hear people with mild acne complaining that they suddenly have cysts and scarring where they never had it that bad before. I'm not sure if mild acne just tends to flare more on Accutane, or if people with the less severe forms are more likely to write distressed posts when it happens, while the people with cystic acne that have a flare just tough it out since they're used to it. This is one reason why i think Accutane should be reserved as a last resort for cases which won't respond to more traditional treatment and that especially people who don't have the kind of acne that Accutane is approved for (severe, recalcitrant nodular acne) should carefully consider their options before jumping on the tane train.

Whether a breakout like that will happen to you in particular, no one can say.

Share this post


Link to post
Share on other sites

AHHHHHHHHHHHHHHHHHHHHHh!

anyway I'm gogin to see the derm tomorrow so will see

I really think the clindoxly and the differin are aggarvating my skin.....it seems now its getting worse rather then betetr and its the second month

Share this post


Link to post
Share on other sites

you know it's time for Accutane when you have tried everything and nothing works. You know when you are completely comfortable with the scary side effects because having normal skin is worth it to you.

Share this post


Link to post
Share on other sites

my derm, and i know a lot of others say, that to see the "positive" effects of you different you have to wait 3 - 4 months. Bleh.

Share this post


Link to post
Share on other sites

I popped pill #18 today and my skin looks amazing (compared to before). I got two compliments from two different people (who knew me before I started tane and knew that i was taking it) - they said they noticed a difference. It depends on your acne, your dose, your diet, etc. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×